| Model Number |
P2040005 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the middle bam and plastic inserts needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this device in apr 11, 2025.It is unknown if the facility performed any other preventative maintenance on this device.Viking m mobile lift is a general-purpose lift with the intended use in; health care, intensive care and rehabilitation.Viking m mobile lift is an excellent aid in daily transfers of both adults and children.With 3 various lifting height positions viking m mobile lift gives a flexibility for most lifting situations such as lifting to and from wheel chair, bed, toilet and floor.Horizontal lifting can also be performed in combination with the liko¿ octostretch¿ accessory.The technician replaced the middle bam and plastic inserts to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report that viking m, wheel 75/75 had mast tilting forward under load.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.